You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1972-1973/27/2
Connexions linéaires conjuguées
Download
PDF
- Connexions linéaires conjuguées
Article
Original scientific text
Title
Connexions linéaires conjuguées
Authors
Jacek Gancarzewicz
1
Affiliations
Kraków
Annales Polonici Mathematici
1972-1973/27/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
167-180
Main language of publication
French
Published
1973
Exact and natural sciences
mathematics